Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann

Zoghman Mebkhout

Publications Mathématiques de l'IHÉS (1989)

  • Volume: 69, page 47-89
  • ISSN: 0073-8301

How to cite

top

Mebkhout, Zoghman. "Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann." Publications Mathématiques de l'IHÉS 69 (1989): 47-89. <http://eudml.org/doc/104055>.

@article{Mebkhout1989,
author = {Mebkhout, Zoghman},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {resolution of singularities; perverse sheaves; de Rham cohomology; regular singularities; irregularities; Riemann existence theorem; comparison of cohomology theories; Grothendieck-Deligne comparison; D- module},
language = {fre},
pages = {47-89},
publisher = {Institut des Hautes Études Scientifiques},
title = {Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann},
url = {http://eudml.org/doc/104055},
volume = {69},
year = {1989},
}

TY - JOUR
AU - Mebkhout, Zoghman
TI - Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann
JO - Publications Mathématiques de l'IHÉS
PY - 1989
PB - Institut des Hautes Études Scientifiques
VL - 69
SP - 47
EP - 89
LA - fre
KW - resolution of singularities; perverse sheaves; de Rham cohomology; regular singularities; irregularities; Riemann existence theorem; comparison of cohomology theories; Grothendieck-Deligne comparison; D- module
UR - http://eudml.org/doc/104055
ER -

References

top
  1. [A-H] M. ATIYAH, W. V. HODGE, Integrals of second kind on algebraic varieties, Ann. of Math. (2), 62 (1955), 56-91. Zbl0068.34401MR17,533d
  2. [B] I. B. BERNSTEIN, The analytic continuation of generalized functions with respect to a parameter, Funct. Analysis Appl., 6 (1972), 26-40. Zbl0282.46038MR47 #9269
  3. [B-B-D] A. BEILINSON, I. N. BERNSTEIN, P. DELIGNE, Faisceaux pervers, Astérisque, 100 (1983). Zbl0536.14011
  4. [D] P. DELIGNE, Equations différentielles à points singuliers réguliers, Lecture Notes in Math., 163, Springer Verlag (1970). Zbl0244.14004MR54 #5232
  5. [D-M] P. DELIGNE, S. MILNE, Tannakian categories, Lecture Notes in Math., 900, Springer Verlag (1982), 100-228. Zbl0477.14004
  6. [Do] A. DOUADY, Prolongement de faisceaux analytiques cohérents, Séminaire Bourbaki, Exposé no 336, Lecture Notes in Math., 180, Springer Verlag (1971), 39-54. Zbl0217.39303
  7. [F-G] J. FRISCH, J. GUENOT, Prolongement de faisceaux analytiques cohérents, Inv. Math., 7 (1969), 321-343. Zbl0179.12201MR40 #5901
  8. [Ga] O. GABBER, The integrability of the characteristic variety, Amer. J. Math., 103 (1981), 445-468. Zbl0492.16002MR82j:58104
  9. [G-R1] H. GRAUERT, R. REMMERT, Faisceaux analytiques cohérents sur le produit d'un espace analytique et d'un espace projectif, C.R.A.S., Paris, 245 (1957), 819-922. Zbl0083.30601MR19,1076f
  10. [G-R2] H. GRAUERT, R. REMMERT, Komplexe Räume, Math. Ann., 136 (1958), 245-318. Zbl0087.29003MR21 #2063
  11. [G1] A. GROTHENDIECK, On the De Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., 29 (1966), 93-103. Zbl0145.17602MR33 #7343
  12. [G2] A. GROTHENDIECK, Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (S.G.A.2), Amsterdam, North-Holland (1968). Zbl0197.47202MR57 #16294
  13. [G3] A. GROTHENDIECK, Travaux de Heisuke Hironaka sur la résolution des singularités, Actes C.I.M., Nice (1970), Paris Gauthier-Villars (1971), 79-81. 
  14. [H-L] H. HAMM, LE D. T., Un théorème de Zariski de type Lefschetz, Ann. Sci. École Norm. Sup. (4), 6 (1973), 317-366. Zbl0276.14003MR53 #5582
  15. [H] H. HIRONAKA, Resolution of the singularities of an algebraic variety over a field of characteristic zero, Ann. of Math., 79 (1964), 109-326. Zbl0122.38603MR33 #7333
  16. [K1] M. KASHIWARA, Algebraic Study of systems of differential equations, Master Thesis, University of Kyoto (1971). 
  17. [K2] M. KASHIWARA, On the maximally overdetermined systems of linear differential equations, R.I.M.S., 10 (1975), 563-579. Zbl0313.58019MR51 #6891
  18. [K3] M. KASHIWARA, B-function and holonomic systems, Inv. Math., 38 (1976), 33-54. Zbl0354.35082MR55 #3309
  19. [K4] M. KASHIWARA, On the holonomic systems of differential equations, Inv. Math., 49 (1978), 121-135. Zbl0401.32005MR80a:58035
  20. [K5] M. KASHIWARA, The Riemann-Hilbert problem for holonomic systems, R.I.M.S., 20 (1984), 319-365. Zbl0566.32023MR86j:58142
  21. [K6] M. KASHIWARA, Vanishing cycles sheaves and holonomic systems of differential equations, Lectures Notes in Math., 1016, Springer Verlag (1983), 134-142. Zbl0566.32022MR85e:58137
  22. [L1] LE D. T., Some remarks in relative monodromy, Nordic summer school in Oslo (1976), Sijthoff Noordhoff (1977). Zbl0428.32008
  23. [L2] LE D. T., The geometry of the monodromy theorem, in C. P. Ramanujam, A. Tribute, Studies in Math., no 8, Tata Institute Bombay (1978), 157-173. Zbl0434.32010MR80i:32031
  24. [Li] J. LIPMAN, Rational singularities with applications to algebraic surfaces and unique factorisation, Publ. Math. I.H.E.S., 36 (1969), 195-279. Zbl0181.48903MR43 #1986
  25. [M1] B. MALGRANGE, Remarques sur les points singuliers des équations différentielles, C.R.A.S., 273 (1971), 1130-1137. Zbl0232.34012MR45 #2234
  26. [M2] B. MALGRANGE, Sur les points singuliers réguliers des équations différentielles, Ens. Math., 20 (1974), 147-176. Zbl0299.34011MR51 #4316
  27. [M3] B. MALGRANGE, Opérateurs différentiels et pseudo-différentiels, Séminaire Grenoble, 1976, Institut Fourier (1976). 
  28. [M4] B. MALGRANGE, Polynôme de Bernstein-Sato et cohomologie évanescente, Astérisque, 101-102 (1983), 243-267. Zbl0528.32007MR86f:58148
  29. [M5] B. MALGRANGE, Sur les images directes des D-modules, Manus. Math., 50 (1985), 49-71. Zbl0572.32014MR87h:32028
  30. [M6] B. MALGRANGE, Meromorphic connexions : some problems and conjectures, Proceeding of the Toniguchi colloquium on differential equations (August 1987) (à paraître). 
  31. [Me1] Z. MEBKHOUT, Théorèmes de bidualité| locale pour les DX-modules holonomes, Ark. Mat., 20 (1982), 111-122. Zbl0525.32025MR84a:58075
  32. [Me2] Z. MEBKHOUT, Une équivalence de catégories et une autre équivalence de catégories, Comp. Math., 51 (1984), 51-88. Zbl0566.32021MR85k:58072
  33. [Me3] Z. MEBKHOUT, Sur le théorème de semi-continuité de l'irrégularité des équations différentielles, Astérisque, 130 (1985), 365-417. Zbl0592.32009MR88c:32021
  34. [Me4] Z. MEBKHOUT, Le théorème de la positivité de l'irrégularité pour les DX-modules, in Volume en l'honneur d'A. Grothendieck (à paraître). Zbl0731.14007
  35. [N-M] L. NARVAEZ, Z. MEBKHOUT, La théorie du polynôme de Bersntein-Sato pour les algbères de Tate et de Dwork-Monsky-Washnitzer (à paraître). 
  36. [S-M] C. SABBAH, Z. MEBKHOUT, DX-modules et cycles évanescents, Travaux en Cours, 35, Paris, Hermann (1988), 204-241. 
  37. [Sa] N. SAAVEDRA-RIVANO, Catégories Tannakiennes, Lecture Notes in Math., 265, Springer Verlag (1972). Zbl0241.14008MR49 #2769
  38. [S1] J.-P. SERRE, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, 6 (1956), 1-42. Zbl0075.30401MR18,511a
  39. [S2] J.-P. SERRE, Prolongement de faisceaux analytiques cohérents, Ann. Inst. Fourier, 16 (1966), 363-374. Zbl0144.08003MR35 #3088
  40. [Si1] Y. T. SIU, Extending coherent analytic sheaves, Ann. of Math., 90 (1969), 108-143. Zbl0181.36301MR39 #7143
  41. [Si2] Y. T. SIU, A Hartogs-type extention theorem for coherent analytic sheaves, Ann. of Math., 93 (1971), 166-188. Zbl0208.10404MR43 #5064
  42. [S-T] Y. T. SIU, G. T. TRAUTMANN, Gap sheaves and extension of coherent analytic subsheaves, Lecture Notes in Math., 172, Springer Verlag (1971). Zbl0208.10403MR44 #4240
  43. [Ta] G. T. TRAUTMANN, Ein Kontinuitätssatz für die Fortsetzung Kohärenter analytischer Garben, Arch. Math., 19 (1967), 188-196. Zbl0158.32902MR35 #6869
  44. [T] B. TEISSIER, Introduction to equisingularity problems, Proc. Sympos. Pure Math., 29 (1974), Amer. Math. Soc. (1975), 593-632. Zbl0322.14008MR54 #10247
  45. [Z] O. ZARISKI, The reduction of the singularities of an algebraic surface, Ann. of Math., 40 (1939), 669-689. Zbl0021.25303MR1,26dJFM65.1399.03
  46. [S.G.A. 7] Séminaire de Géométrie Algébrique du Bois-Marie 1967-1969, dirigé par A. GROTHENDIECK, P. DELIGNE, N. KATZ, Lecture Notes in Math., Springer Verlag (1973), 288-340. 

Citations in EuDML Documents

top
  1. Céline Roucairol, Irregularity of an analogue of the Gauss-Manin systems
  2. Claude Sabbah, Équations différentielles à points singuliers irréguliers en dimension 2
  3. Yves André, Comparison theorems between algebraic and analytic De Rham cohomology (with emphasis on the p -adic case)
  4. Zoghman Mebkhout, Exposants de la monodromie p -adique et structure de Frobenius pour des équations différentielles
  5. Yves Laurent, Bernard Malgrange, Cycles proches, spécialisation et 𝒟 -modules
  6. Antoine Douai, Claude Sabbah, Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I)

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.